# SDR DALA2016060304327

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 68,233 hours, 50,957 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS INOPERATIVE FROM 1C TO 12D.  FOUND WIRES PULLED FROM CONNECTOR AT BOTTOM OF SEAT LEG 1D. REPAIRED WIRES IAW SWPM 20-10-03. NO HELP.  R & R FIRST CLASS BATTERY CHARGER IAW AMM 33-53. OPS CHECK NORMAL. OK FOR SERVICE.
